# SDR AALA202203070036

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737*
- Aircraft serial: 31099
- Aircraft time: 35,404 hours, 14,472 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT SEAT 16A DAMAGED. REMOVED AND REPLACED EMERGENCY EXIT DOOR SHADE PER MM-25-21-12 OPERATIONS CHECK IS GOOD
